Alert archive / Indiana / Special Weather Statements in 2011

Special Weather Statement, NWS Indianapolis, IN

August 7, 2011Carroll County, Indiana

NWS Indianapolis, IN issued this special weather statement at Aug 7, 2011, 1:03 PM EDT for Carroll County, Indiana. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 7, 2011, 1:03 PM EDT (17:03 UTC)
Expired
Aug 7, 2011, 1:45 PM EDT
In force
42 min
Issued by
NWS Indianapolis, IN

County Carroll County, IN

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 5.1 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2011-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 842 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2011-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
842 J/kg
Mixed-layer CIN
-177 J/kg
Mixed-layer LCL
1102 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
204 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

107 
WWUS83 KIND 071703
SPSIND

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
103 PM EDT SUN AUG 7 2011

INZ021-071745-
CARROLL-
103 PM EDT SUN AUG 7 2011

...STRONG THUNDERSTORM ADVISORY FOR CARROLL COUNTY UNTIL 145 PM
EDT...

AT 101 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MONTICELLO...MOVING EAST AT 35 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
RURAL NORTHERN CARROLL COUNTY THROUGH 145 PM EDT
RURAL NORTHEASTERN CARROLL COUNTY THROUGH 145 PM EDT

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4074 8653 4070 8652 4070 8638 4063 8636
      4051 8638 4055 8670 4056 8670 4056 8678
      4066 8678 4067 8676 4074 8676 4074 8675
TIME...MOT...LOC 1703Z 269DEG 30KT 4073 8673

$$

HOMANN/RYAN

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this special weather statement went out at Aug 7, 12:04 PM EDT, 59 minutes earlier.

Area forecast discussion, Aug 7, 12:04 PM EDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1204 PM EDT SUN AUG 7 2011

.UPDATE...
THE NEAR TERM SECTION HAS BEEN UPDATED BELOW

&&

.SYNOPSIS...A FEW SHORTWAVE IMPULSES WILL INTERACT WITH FRONTAL
BOUNDARIES AND KEEP CHANCES FOR THUNDERSTORMS IN THE FORECAST
THROUGH TUESDAY NIGHT. AFTER ANOTHER HOT AND HUMID DAY
TODAY...TEMPERATURES SHOULD RETURN TO NEAR AVERAGE FOR SEVERAL DAYS
AS A COLD FRONTAL PASSAGE TONIGHT WILL USHER IN COOLER AIR ALOFT
THAT WILL BE REINFORCED WITH NORTHWESTERLY FLOW FOR MUCH OF THE WEEK.

&&

.NEAR TERM /THIS AFTERNOON/...

LOW CLOUDS CONTINUE TO SLOWLY MIX OUT ACROSS SOUTHERN COUNTIES IN
THE WAKE OF CONVECTION FROM EARLIER THIS MORNING. NORTH OF
INTERSTATE 70...CU HAS QUICKLY DEVELOPED AS TEMPS HAVE WARMED INTO
THE MID 80S IN THE VICINITY OF THE CONVECTIVE TEMPS. TEMPS REMAIN
IN THE UPPER 70S AND LOWER 80S AS OF 16Z UNDERNEATH THE THICKER
CLOUDS.

FOCUS FOR THE AFTERNOON REMAINS ON CONVECTIVE DEVELOPMENT ACROSS
THE REGION IN ADVANCE OF AN APPROACHING COLD FRONT. STORMS HAVE
FIRED JUST SOUTHEAST OF THE CHICAGO METRO OVER THE LAST HOUR ALONG
A REMNANT OUTFLOW BOUNDARY AND IMMEDIATELY AHEAD OF A MID LEVEL
SHORTWAVE TRAVERSING ACROSS NORTHERN ILLINOIS. RAPID REFRESH
CATCHES THIS DEVELOPMENT AND INDICATES ADDITIONAL DEVELOPMENT AND
EXPANSION SOUTH INTO THE NORTHERN FORECAST AREA ALONG THE REMNANT
OUTFLOW. PRESENCE OF AN AREA OF BL SHEAR VALUES NEAR 40KTS AND AN
AXIS OF HIGHER INSTABILITY NEAR 2000 J/KG SHOULD FURTHER SUPPORT
CONTINUED ORGANIZATION OF THE STORMS INTO THE REGION THROUGH THE
AFTERNOON AS TEMPERATURES CONTINUE TO RISE THROUGH THE 80S AND
INTO THE LOWER 90S IN MANY LOCATIONS.

WILL CONTINUE WITH CHANCE POPS THROUGH THE AFTERNOON AND
EVENING...WITH HIGHEST POPS FOCUSED ALONG AND NORTH OF INTERSTATE
70. DAMAGING WINDS VIA WET MICROBURSTS REMAIN THE PRIMARY THREAT
FROM THUNDERSTORMS THIS AFTERNOON...ALONG WITH DANGEROUS CLOUD TO
GROUND LIGHTNING AND TORRENTIAL RAINFALL. WET BULB ZERO VALUES
BETWEEN 11-12KFT COULD ALSO ENABLE LARGE HAIL WITH MORE INTENSE
STORMS WITH ELEVATED REFLECTIVITY CORES.

DESPITE PULLING HIGH TEMPS DOWN A DEGREE OR TWO OVER SOUTHERN
COUNTIES WHERE THE CLOUDS HAVE STUNTED RISES A BIT THIS MORNING...
STILL ANTICIPATE MUCH OF THE FORECAST AREA TO MAKE IT ABOVE 90
DEGREES LATER TODAY. WITH THE HIGH DEWPOINTS...MAX HEAT INDICES
FROM THE UPPER 90S TO NEAR 105 DEGREES ARE POSSIBLE. MAY GET CLOSE
TO HEAT ADVISORY CRITERIA OVER THE LOWER WABASH VALLEY AND WILL
NEED TO MONITOR. FOR NOW...HAVE ISSUED AN SPS TO HIGHLIGHT THE
HEAT THREAT.

ZONE AND GRID UPDATES OUT.

&&

.SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/...
FORECAST FOCUS IS ON POPS. MODELS ARE IN DECENT AGREEMENT AND WILL
USE A CONSENSUS APPROACH.

FOR TONIGHT MAINTAINED A CHANCE BEFORE MIDNIGHT IN THE EAST AND
SLIGHT CHANCE WEST AS THE COLD FRONT MOVES THROUGH THE AREA. BY
MONDAY MORNING A WAVE DEVELOPS OVER THE PLAINS AND STARTS TO MOVE
ALONG WHAT/S LEFT OF THE STALLED FRONT NEAR THE OHIO RIVER AND THIS
COULD BRING A CHANCE INTO THE SOUTHWEST THEN. BY AFTERNOON A
SHORTWAVE COULD BE PUSHING THIS FEATURE ALONG ENOUGH THAT IT COULD
BE REACHING THE SOUTHWESTERN COUNTIES. HAVE INTRODUCED HIGHER CHANCE
POPS BY THIS POINT AS THE OPERATIONAL MODELS HAVE BEEN SPEEDING THIS
FEATURE UP WITH TIME BUT AM NOT READY TO JUMP ON THE LIKELY POPS
SHOWING UP IN GUIDANCE AS ENSEMBLES ARE NOT ON BOARD YET WITH THIS
MUCH FASTER SHORTWAVE ARRIVAL. BY MONDAY NIGHT AM INCLUDING HIGH
CHANCE POPS ACROSS THE SOUTH AS THE SHORTWAVE MOVES THROUGH THE
SOUTHERN COUNTIES. TUESDAY THE NEXT COLD FRONT WILL BE MOVING
THROUGH THE AREA AND INCLUDED A CHANCE FOR THUNDERSTORMS THERE AS
WELL...BUT WITH THE FRONT THROUGH THE AREA BY LATE TUESDAY NIGHT
REMOVED POPS FROM AFTER MIDNIGHT.

FOR TEMPERATURES GENERALLY USED A MODEL/MOS CONSENSUS. AFTER THE
FIRST COLD FRONTAL PASSAGE SHOULD SEE HIGHS IN THE MIDDLE 80S TO
AROUND 90...AND THIS WILL DROP MORE IN THE LONG TERM AFTER THE
SECOND COLD FRONTAL PASSAGE TUESDAY.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...

CENTRAL INDIANA WILL STAY IN A NORTHWEST FLOW PATTERN ALOFT FOR MUCH
OF THE PERIOD AS THE UPPER RIDGE REMAINS OVER THE SOUTHWEST U S.
THIS WILL BRING AN EXTENDED STRETCH OF SEASONABLE TEMPERATURES FOR
MUCH OF THE UPCOMING WEEK...WITH HIGHS EXPECTED TO TOP OUT IN THE
LOW AND MID 80S TUESDAY THROUGH FRIDAY AND COMFORTABLE NIGHTS AS
LOWS FALL INTO THE LOWER 60S IN MANY LOCATIONS.

LARGE HIGH PRESSURE WILL BUILD INTO THE OHIO VALLEY WEDNESDAY AS
THE FRONT MOVES AWAY TO THE EAST. THE HIGH WILL REMAIN THE
DOMINANT FEATURE ACROSS THE REGION INTO FRIDAY WITH DRY CONDITIONS
AND LOWER HUMIDITIES AS DEWPOINTS ARE LIKELY TO DROP INTO THE 50S.
ANOTHER UPPER LEVEL DISTURBANCE WILL APPROACH WITH AN ASSOCIATED
SURFACE LOW FOR SATURDAY. RETURN TO SOUTHERLY FLOW AHEAD OF THIS
SYSTEM WILL ENABLE A BRIEF RESUMPTION TO WARMER AND MORE HUMID
CONDITIONS FOR THE FIRST PART OF THE WEEKEND AS HIGH TEMPS RISE
INTO THE MID AND UPPER 80S ON SATURDAY. THIS SYSTEM WILL ALSO
BRING THE NEXT BEST CHANCE FOR RAIN AS THE ASSOCIATED COLD FRONT
PASSES THROUGH CENTRAL INDIANA.

&&

.AVIATION /DISCUSSION FOR THE 071500Z TAF UPDATE/...

LOW STRATUS CONTINUES TO BE RATHER STUBBORN IN MIXING OUT THIS
MORNING...WITH KBMG/KHUF/KIND ALL BEING IMPACTED BY CEILINGS AT OR
BELOW 500FT AND VISIBILITY RESTRICTIONS. THICK FOG CONTINUES TO
AFFECT KHUF AS OF 14Z. AS BOUNDARY LAYER MIXING COMMENCES OVER THE
REGION IN THE NEXT COUPLE HOURS...STRATUS WILL MIX UP INTO A BROKEN
CU FIELD FOR THE AFTERNOON. STILL LIKELY THAT SCATTERED CONVECTION
DEVELOPS DURING THE AFTERNOON IN ADVANCE OF THE APPROACHING COLD
FRONT.

PREVIOUS 12Z DISCUSSION FOLLOWS.

LAF WILL CONTINUE SEE THE WORST FLYING CONDITIONS THROUGH 14Z WITH
LIFR OR WORSE EXPECTED. IND ALSO HAD A 2 HUNDRED FOOT CEILING AT
1009Z. OTHERWISE...BLOWOFF FROM OHIO VALLEY THUNDERSTORMS SHOULD
KEEP THE VISIBILITY AND CEILINGS NO WORSE THAN MVFR THROUGH 14Z AT
THE OTHER SITES. THEN...SHOULD SEE SOME DIURNAL MVFR AND SCATTERED
THUNDERSTORMS AFTER 16Z AS A COLD FRONT APPROACHES FROM THE
NORTHWEST...STATIONARY FRONT REMAINS ACROSS SOUTH CENTRAL INDIANA
AND CONVECTIVE TEMPERATURES ONLY IN THE MID 80S. WILL START OFF WITH
JUST CB GROUP THROUGH 18Z AND THEN ADD VCTS AFTER 18Z DURING PEAK
HEATING AND WITH AN UPPER WAVE MOVING ACROSS. FINALLY...MORE MVFR OR
WORSE FOG OR STRATUS OVERNIGHT AS WINDS GO LIGHT TO CALM AND
THUNDERSTORMS END.

WEST OR SOUTHWEST WINDS 10 KNOTS OR LESS THIS AFTERNOON BECOMING
LIGHT TO CALM TONIGHT.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...CP
NEAR TERM...RYAN
SHORT TERM...CP
LONG TERM....RYAN
AVIATION...MK/RYAN
Hazardous weather outlook, Aug 7, 11:45 AM EDT, 1 hour 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1145 AM EDT SUN AUG 7 2011

INZ021-028>031-035>049-051>057-060>065-067>072-081000-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
1145 AM EDT SUN AUG 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A CHANCE FOR THUNDERSTORMS THIS AFTERNOON AND TONIGHT.
THERE IS A SLIGHT RISK THESE STORMS COULD BE SEVERE. THE MAIN
THREATS FROM THESE STORMS WILL BE DAMAGING WINDS...LARGE
HAIL...AND HEAVY RAINFALL. THE MOST LIKELY TIMING FOR SEVERE
STORMS WILL BE THIS AFTERNOON INTO THIS EVENING.

HIGH TEMPERATURES IN THE LOWER AND MID 90S WITH HIGH HUMIDITIES MAY
CAUSE HEAT INDICES TO EXCEED 100 DEGREES OVER THE LOWER WABASH
VALLEY AND PORTIONS OF SOUTH CENTRAL INDIANA THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE IS A CHANCE FOR THUNDERSTORMS FROM MONDAY THROUGH TUESDAY
NIGHT...AND AGAIN FRIDAY NIGHT AND SATURDAY. THESE STORMS ARE NOT
EXPECTED TO BE SEVERE... HOWEVER...LIGHTNING IS A THREAT FROM
ANY THUNDERSTORM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

RYAN

In the hours before

Special weather statement, Aug 7, 8:15 AM EDT, 4 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
815 AM EDT SUN AUG 7 2011

INZ021-028>031-035>049-051>057-071430-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE
815 AM EDT SUN AUG 7 2011

...PATCHY DENSE FOG EXPECTED THIS MORNING...

PATCHY DENSE FOG WILL CONTINUE TO IMPACT AREAS OF CENTRAL INDIANA
MAINLY ALONG AND NORTH OF INTERSTATE 70 THROUGH 10 AM.
VISIBILITIES MAY BE REDUCED TO A QUARTER MILE OR LESS IN SOME
LOCATIONS. MOTORISTS ARE URGED TO USE CAUTION AND ALLOW FOR EXTRA
TIME TO REACH THEIR DESTINATIONS IF TRAVELING THIS MORNING.
FOG WILL BURN OFF AFTER 10 AM.

RYAN
Special weather statement, Aug 7, 12:00 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1200 PM EDT SUN AUG 7 2011

INZ021-028>031-035>049-051>057-060>065-067>072-080000-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...
SEYMOUR
1200 PM EDT SUN AUG 7 2011

...HEAT INDICES FROM 100 TO 105 DEGREES POSSIBLE THIS AFTERNOON...

HIGH TEMPERATURES THIS AFTERNOON ARE EXPECTED TO WARM INTO THE
LOWER 90S ACROSS MUCH OF CENTRAL INDIANA. THESE TEMPERATURES
COMBINED WITH HIGH HUMIDITY WILL RESULT IN MAXIMUM HEAT INDICES
FROM 100 TO 105 DEGREES THIS AFTERNOON...ESPECIALLY ACROSS THE
LOWER WABASH VALLEY AND SOUTH CENTRAL INDIANA. HEAT INDICES AT
THESE LEVELS CAN BE DANGEROUS...ESPECIALLY WITH PROLONGED OUTDOOR
ACTIVITY.

HERE ARE A FEW SAFETY TIPS FOR HOT AND HUMID WEATHER.

REDUCE...ELIMINATE OR RESCHEDULE STRENUOUS OUTDOOR ACTIVITIES
UNTIL A COOLER PORTION OF THE DAY. DRESS IN LOOSE FITTING LIGHT
COLORED CLOTHING. EAT LIGHTLY...AND DRINK PLENTY OF WATER AND
OTHER NON ALCOHOLIC...NON DECAFFEINATED FLUIDS. DO NOT LEAVE
CHILDREN OR PETS IN PARKED CARS FOR ANY LENGTH OF TIME...AS THESE
CAN WARM TO DEADLY LEVELS IN MINUTES. CHECK ON ELDERLY AND SICK
FRIENDS...RELATIVES...AND NEIGHBORS...ESPECIALLY THOSE WITHOUT AIR
CONDITIONING.

RYAN
Special weather statement, Aug 7, 1:03 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
103 PM EDT SUN AUG 7 2011

INZ021-071745-
CARROLL-
103 PM EDT SUN AUG 7 2011

...STRONG THUNDERSTORM ADVISORY FOR CARROLL COUNTY UNTIL 145 PM
EDT...

AT 101 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MONTICELLO...MOVING EAST AT 35 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
RURAL NORTHERN CARROLL COUNTY THROUGH 145 PM EDT
RURAL NORTHEASTERN CARROLL COUNTY THROUGH 145 PM EDT

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4074 8653 4070 8652 4070 8638 4063 8636
      4051 8638 4055 8670 4056 8670 4056 8678
      4066 8678 4067 8676 4074 8676 4074 8675
TIME...MOT...LOC 1703Z 269DEG 30KT 4073 8673

HOMANN/RYAN

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 4:30 AM EDTAreal Flood AdvisoryINDGreene, Jackson, Lawrence, Martin4 hr
Aug 7, 4:56 AM EDTAreal Flood AdvisoryINDJackson, Jennings4 hr
Aug 7, 1:43 PM EDTSpecial Weather StatementINDHoward47 min
Aug 7, 1:44 PM EDTSpecial Weather StatementINDTippecanoe46 min
Aug 7, 1:53 PM EDTSevere Thunderstorm WarningINDCarroll, Clinton, Tippecanoe52 min
Aug 7, 1:58 PM EDTSevere Thunderstorm WarningINDHoward32 min
Aug 7, 2:30 PM EDTSevere Thunderstorm WarningINDDelaware, Madison45 min
Aug 7, 2:43 PM EDTSevere Thunderstorm WarningINDCarroll, Clinton, Howard, Tippecanoe32 min
Aug 7, 3:07 PM EDTSevere Thunderstorm WarningINDDelaware, Henry, Randolph38 min
Aug 7, 3:09 PM EDTSevere Thunderstorm WarningINDBoone, Clinton, Tippecanoe36 min
Aug 7, 3:35 PM EDTSpecial Weather StatementINDHamilton, Hancock, Marion40 min
Aug 7, 4:24 PM EDTSpecial Weather StatementINDHenry36 min

Nearby

Special Weather Statements in Indiana, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.